Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Intense itchiness outside vagina, slight staining on passing urine, have tiny bumps after taking medicines for yeast infection. Cause?

I ve had a lot of itchiness outside my vagina . Not pain at al just itchiness and it stained a bit when I pee.. I went to a dr he said it was a yeast infection and gave me a pill and told me to use monistat7 fr a week! It s been exactly a week and yea the itchiness it s gone but I can still see these tiny bumps. I don t know how to deceive them they look like Tate buds! They don t hurt but I feel them!! What is this! ????
Asked On : Sat, 13 Oct 2012
Answers:  0 Views:  34 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor